# SDR DALA2020022091283

- Difficulty date: February 18, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 105,075 hours, 15,180 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1307
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 WHILE CLEANING ALC FOUND CORROSION ON SPLICE PLATE BETWEEN FASTENERS AT STA 1307 S39R, FWD SIDE OF WEB. REPLACED STRINGER PLATE. (LP 1495272)
